MAUDE Adverse Event Report: EL.EN. ELECTRONIC ENGINEERING S.P.A. ELITE IQ

EL.EN. ELECTRONIC ENGINEERING S.P.A. ELITE IQ
Model Number M122B1
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We as manufacturer of the device involved in the event performed our own investigation based on the information shared by the us importer.The us importer and our clinical department have evaluated all the available information and concluded the following: in such documents and narrative they evaluated that the parameters used for the treatment were within range, however the usage of a very short pule (10ms) was not appropriate for the target vessels as they are visible in the pre-treatment pictures.They also found that the shots performed on the patient have approximately a 10% of overlapping.As a relevant information the clinic reported that the patient have a history of varicose veins which raises concerns relative to the suitability of the patient to this treatment.Evaluation of the suitability of the patient based on relevant aspects in relation to the treatment to be performed is required by the operator's manual code om122b1-d1_g.V07 (actual revision shipped with the device) at chapter 9 section pretreatment recommendation - determine suitability.Moreover, it is reported, that the patient took a trip with 8-9 hours flight (for vacation) just four days after the second treatment.It is not clear if this fact, and the eventual sun exposure during vacation, could have contributed to the developing of the adverse effect.Patient was given mupirocin and mometasone as preventative medication.Based on what above the us importer concluded that the event has been caused by a user error.All the available data has been shared with the elen clinical research and practice manager in order to evaluated them.He performed such evaluation and concluded the following: he concluded that the investigation and conclusions performed by the us importer are correct.In fact, the use of such parameters has been evaluated as aggressive also considering the presence of an evident and diffused blue vascular bed.He also highlighted that, in the before-treatment pictures, it was still present a tissue inflammation from the previous treatment.In the end he concluded that the close performance of the second treatment from the first one, the aggressive parameters and a continuous pressure on the popliteal cavity have contributed to the event confirming the root case of a user error.No issue with the device has not been reported or any malfunction that could have contributed to the event.Based on what reported above is possible to conclude that the most probable cause of the event is a user error (treatment perfroemd with too much aggressive parameters and improper procedure) and that no design issues has been found to be contributory to the event.The present mdr report is considered as a final report unless fda has more questions about it.
 
Event or Problem Description
In date july the 23rd 2025 we receive a communication from the us importer, cynosure, relative to an adverse event in which a patient developed burns on the leg following a vascular treatment with the device elite iq.The actual device involved in the event is an elite iq, manufactured by el.En.Electronic engineering spa, marketed in the usa with 510(k) k193426.Pictures of the lesions reported by the patient has been shared and reviewed by both the us importer's clinical staff as well as ours (as manufacturer of the device).The lesion has been evaluated as a serious injury because they may require medical attention to prevent a permanent impairment.The treatment was performed in date (b)(6) 2025 while the patient experienced the adverse effects approximately 5 weeks following the treatment.Parameters used for the treatment has been shared as well that are: 120j/cm2 with 5mm handpiece with pulse duration equal to 10ms.It is noted the presence of a 10% overlapping in the shots.The patient was prescribed with mupirocin and mometasone as preventative medication.Cynosure, as us importer of the device, have already reported this case to the us fda with a dedicated mdr report code mdr1222993-2025-00017 in date july the 25th, 2025.Based on that, in accordance with 21 cfr part 803.50(b)(2) we as manufacturer of the device are obliged to submit our own report to the fda.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese 17
calenzano, firenze 50041
IT  50041
Manufacturer (Section G)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese, 17
calenzano, firenze 50041
IT   50041
Manufacturer Contact
andrea checchi
via baldanzese, 17
calenzano, firenze 50041
IT   50041
MDR Report Key22699314
Report Number3001431138-2025-00006
Device Sequence Number21052469
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)210804
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K193426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberM122B1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexFemale